このエントリーをはてなブックマークに追加
ID 780
file
title alternative
共形変換とファイバーリーマン空間について
creator
Kim, Byung Hak
subject
Conformal transformation
fibred Riemannian space
Lie derivative
NDC
Mathematics
abstract
We prove that a conformal transformation φ : (M, g^*)→(M, g) with Ric_g^*=Ric_g preserves Riemannian curvature tensors. Moreover, in a fibred Riemannian space, if any horizontal mapping covering is a Ricciinvariant conformal transformation and the total space is Einstein, then each fibre is a totally geodesic submanifold of the total space.
journal title
Memoirs of the Faculty of Integrated Arts and Sciences, Hiroshima University. IV, Science reports
volume
Volume 27
start page
129
end page
133
date of issued
2001-12
publisher
広島大学総合科学部
contributor
国立情報学研究所
date of created
2006-03-21
issn
1340-8364
ncid
SelfDOI
language
eng
nii type
Departmental Bulletin Paper
HU type
Departmental Bulletin Papers
DCMI type
text
format
application/pdf
text version
publisher
department
Graduate School of Integrated Arts and Sciences
他の一覧